# SDR QXEA2013090301316

- Difficulty date: August 25, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 11,228 hours, 12,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 11 FROM FS 10.50 THROUGH FS 102.50 CORRODED WITH PREVIOUS BLENDS. REMOVED RT INBD SEAT TRACK NR 11 IAW SRM 51-15-02-02-01 AND 51-42-05-00-01. LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01.  INSTALLED HILITES AND SOLID RIVETS OF NR 11 SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01. APPLIED TOPCOAT AND AVDEC GREEN TO MOUNTS AT SEAT TRACK.  APPLIED AV-DEC SELF LEVELING GREEN CORROSION INHIBITING COMPOUND INSIDE RAILS NR 11 IAW SRM 51-21-10-02-04.
